# SDR 2013FA0000134

- Difficulty date: February 27, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- Aircraft time: 43,340 hours, 30,160 cycles
- Engine: Pwa JT8D1
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Pa System
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1, L2 AND RC PA'S NOT WORKING IN AIR.  PERFORMED PA CHECK IN ALL STATIONS L1, L2 AND RC DURING FLIGHT AND ON GROUND OPERATIONS WITH SENIOR F/A.  OPS CHECKED GOOD FOR CONTINUED SERVICE AMM 23-30-00.
